# SDR FDEA201701030014

- Difficulty date: January 3, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 76,925 hours, 16,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY R3 DOOR AFT LOWER FUSELAGE FRAME WEB CRACKED AT BS 1310 BETWEEN LONGERON 26 AND 27R.  REPAIRED IAW SRM 53-40-15-2R FIGURE 201 REPAIR 3.  MAJOR REPAIR IAW GMM 6-2-100.
